Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Increasing Prozac


  • Please log in to reply
6 replies to this topic

#1 mimimimi

mimimimi

    Junior Member

    ID: 19239

  • Junior Member
  • PipPip
  • 54 posts

Posted 07 November 2007 - 04:58 AM

Hi i just wondered if anyone has increased their prozac dosage from 20mg and 40mg. how did it make you feel?
i had to increase mine and im getting headaches and feel really spaced out and wierd. will this wear off? i was feeling okish on 20mg but just a sort of flat and anxious. im still anxious........will the prozac work at a higher dose and will the new side effects settle down??
thanks xxxx

#2 mimimimi

mimimimi

    Junior Member

    ID: 19239

  • Junior Member
  • PipPip
  • 54 posts

Posted 07 November 2007 - 10:49 AM

Hi i just wondered if anyone has increased their prozac dosage from 20mg and 40mg. how did it make you feel?
i had to increase mine and im getting headaches and feel really spaced out and wierd. will this wear off? i was feeling okish on 20mg but just a sort of flat and anxious. im still anxious........will the prozac work at a higher dose and will the new side effects settle down??
thanks xxxx



anyone................???

#3 hedgehog

hedgehog

    Platinum Member

    ID: 16359

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 2,054 posts
  • Location:europe

Posted 07 November 2007 - 11:07 AM

Hi i just wondered if anyone has increased their prozac dosage from 20mg and 40mg. how did it make you feel?
i had to increase mine and im getting headaches and feel really spaced out and wierd. will this wear off? i was feeling okish on 20mg but just a sort of flat and anxious. im still anxious........will the prozac work at a higher dose and will the new side effects settle down??
thanks xxxx



anyone................???

Hi Mimimimi,

I've just seen this , Med increase can give you exactly these feelings and it does wear off , once your metabolism gets accostomed to the increase but if you have doubts or worries get back to your Doctor , the med information sheet that comes with your Prozac does mention these side effects . The prozac should work on a higher dose but give it time a few weeks as the efects are cummulative . I hope this helps .

Hugs Hedge :hearts:
Posted Image

#4 mimimimi

mimimimi

    Junior Member

    ID: 19239

  • Junior Member
  • PipPip
  • 54 posts

Posted 07 November 2007 - 12:40 PM

thank you hedge x

#5 starr

starr

    Silver Member

    ID: 1886

  • Silver Member
  • PipPipPipPipPipPip
  • 1,019 posts
  • Location:North Carolina, USA

Posted 07 November 2007 - 01:10 PM

Hi,

I am on prozac 80mg and it works great for me! The only side effect I had
was insomnia and nervousness but it was work the wait for those to pass to
feel good.

Best wishes,
starr

#6 springtimeofhisvoodoo

springtimeofhisvoodoo

    Junior Member

    ID: 6459

  • Junior Member
  • PipPip
  • 110 posts

Posted 10 November 2007 - 01:36 PM

I always got more anxious and not good when I raised my Prozac from 20 mg to 40 mg. So...while on 20 mg what I did instead was quit caffeine. And, surprisingly, that did the trick!
Prozac x8 years, Wellbutrin x1 year, Prozac/Wellbutrin combo x2 months, Prozac again x1 year, Currently Prozac-free for ONE YEAR!!! -YAY!

#7 eterea

eterea

    Member

    ID: 1767

  • Senior Member
  • PipPipPipPipPip
  • 419 posts
  • Location:The Lightning Capital of the U.S.

Posted 13 November 2007 - 05:40 PM

I was going to comment....but hedgehog pretty much already said what i was going to say! :hearts:

Hang in there!
Posted ImagePosted Image




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users